After passing stuhl the oder is more fowel smelling than normal. I've gone to more than one doctor and they can't seem to be able to tell me anything. This is most definitely abnormal and I would like to know what my problem is so I can take some steps to stop this or at least ameleiorate it if posssible
Healthseeker, what type of tests have you had done? Any stool tests to check for ova or parasites? Before this started, were you taking any medications? Antibiotics? Were you traveling? Do you have any underlying medical conditions? Anything at all change that could have provoked the odor?
Hi and thanks for replying. This is something that has been going on with me for as long as I remember. While it is true that I now am on several medications for a hidden health issue this maloderousness has going on with me since I was in early childhood. I would mention this to my mother but she just sort of dismissed as something not to worry about.
I don't know your age, but if it's something that has been ongoing and worries you, you should check with your doc about possibly having some tests done to track down the cause. In many cases it may be due to the presence of something you've picked up when traveling or possibly something you ingested at home. Another cause could be 'skewing' of bacteria in the intestinal tract. But the only way to get to the root of the problem would be to talk to your doc. If you're a minor, please talk to your mom, explain that it worries you and you'd like to talk to the doctor about it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.